Reconstruction of fourth-order differential operators
Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 2016-2017
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_11_a33,
author = {V. A. Yurko},
title = {Reconstruction of fourth-order differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {2016--2017},
year = {1983},
volume = {19},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_11_a33/}
}
V. A. Yurko. Reconstruction of fourth-order differential operators. Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 2016-2017. http://geodesic.mathdoc.fr/item/DE_1983_19_11_a33/